# SDR 2020F00207

- Difficulty date: April 15, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146T15804
- Condition: Corroded
- Location: Fuselage
- Part time: 89,451 hours, 43,799 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE DISCREPANCY: CORROSION ON AFT CARGO FRAME WEB STA-1270 AFT FACE BETWEEN STR-29R AND STR-32R. CORRECTIVE ACTION: REMOVED, FABRICATED WEB (7075-T6 .100) AND SPLICE PLATE (7075-T6 .125),  INSTALLED WEB AND SPLICE PLATE. REMOVED AND REINSTALLED SEAL DEPRESSOR, DOOR STOP FITTINGS, SUPPORT BRACKETS AND "L" ANGLES AT STA-1270 STR-28R - STR-32R. ALL WORK ACCOMPLISHED IAW B767-200 SRM 51-40-02, 51-10-02, 51-40-05, 51-40-04, 51-20-01, SOPM 20-41-02 AND F.V.C E.O.#19309.
